# SDR AALA991508

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 22L CORRODED FROM STA 1166 - STA 1183 AND STRINGER CLIPS AND END FITTING BELOW LAVATORY SERVICE PANEL.  DESIGN LEAK.  CUT OUT CORRODED PIECES OF STRINGER, REMOVED AND REPLACED STRINGER.  INSTALLED SPLICE AND NEW END FITTING AND CLIPS PER SRM 53-10-3, FIG 1.  TST: 73,038 HOURS. CYCLES:  48,641.  (X)
